Bulletin of the American Mathematical Society

Notes

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 54, Number 9 (1948), 869-884.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183512294

Citation

Notes. Bull. Amer. Math. Soc. 54 (1948), no. 9, 869--884. https://projecteuclid.org/euclid.bams/1183512294


Export citation

See also

  • Errata: Errata, Volume 54. Bull. Amer. Math. Soc., Volume 54, Number 12 (1948), 1192--1192.